Alert archive / Missouri / Flash Flood Warnings in 2011
Flash Flood Warning 37, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 25, 2011, 7:29 PM CDT for Butler County, Missouri. It was in force for 24 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 7:29 PM CDT (00:29 UTC)
- Expired
- Apr 26, 2011, 7:30 PM CDT
- In force
- 24 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Unknown
County Butler County, MO
The radar
The Paducah radar (KPAH), 150 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:18 PM CDT | HEAVY RAIN 0 | 7 Nw Poplar Bluff, MO | 3.51 INCHES OF RAIN SO FAR TODAY. FOUR DAY TOTAL 9.64 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1507 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 511 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
138
WGUS53 KPAH 260029
FFWPAH
MOC023-261230-
/O.NEW.KPAH.FF.W.0037.110426T0029Z-110426T1230Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
729 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR A LEVEE FAILURE ON THE BLACK RIVER IN...
BUTLER COUNTY IN SOUTHEAST MISSOURI.
* UNTIL 730 AM CDT TUESDAY
* AT 725 PM CDT...COUNTY EMERGENCY MANAGEMENT OFFICIALS INDICATED
THE LEVEE ALONG THE BLACK RIVER FROM POPLAR BLUFF TO QULIN REMAINS
COMPROMISED IN SEVERAL LOCATIONS. WATER IS TOPPING THE LEVEE...WHICH
MAY LEAD TO AN EVENTUAL FAILURE OF THE LEVEE SYSTEM BETWEEN POPLAR
BLUFF AND QULIN.
THE AREA OF GREATEST CONCERN IS SOUTH AND EAST OF POPLAR BLUFF TO HH
HIGHWAY...AND IS BOUNDED BY THE BLACK RIVER TO THE EAST AND STATE
HIGHWAY 142 TO THE WEST. COUNTY OFFICIALS HAVE ALREADY EVACUATED
APPROXIMATELY 500 STRUCTURES...WHICH IMPACTS ABOUT 1000 PEOPLE...IN
THE SOUTHEASTERN PORTION OF THE CITY OF POPLAR BLUFF.
LOCATIONS IMPACTED INCLUDE POPLAR BLUFF...AND RURAL AREAS BETWEEN
POPLAR BLUFF AND THE BLACK RIVER NORTH OF QULIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING FOR A LEVEE FAILURE MEANS FLASH FLOODING FROM
THE A LEVEE FAILURE IS OCCURRING OR IS IMMINENT. HEED INSTRUCTIONS
FROM LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS TO
EVACUATE IF REQUESTED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3650 9058 3668 9060 3669 9063 3681 9063
3682 9067 3692 9068 3693 9067 3692 9026
3687 9026 3685 9022 3678 9021 3668 9015
3663 9015 3660 9019 3655 9019 3650 9023
$$2 follow-up statements
335
WGUS53 KPAH 261206
FFWPAH
MOC023-270030-
/O.EXT.KPAH.FF.W.0037.000000T0000Z-110427T0030Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
706 AM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
BUTLER COUNTY IN SOUTHEAST MISSOURI...
THIS INCLUDES THE CITY OF POPLAR BLUFF...
* UNTIL 730 PM CDT TUESDAY
* AT 658 AM CDT...COUNTY EMERGENCY MANAGEMENT OFFICIALS INDICATED
THE LEVEE ALONG THE BLACK RIVER FROM POPLAR BLUFF TO QULIN REMAINS
COMPROMISED IN SEVERAL LOCATIONS. THE RIVER IS NEAR ITS
CREST...WHICH IS MAXIMIZING THE POTENTIAL OF AN EVENTUAL FAILURE OF
THE LEVEE SYSTEM.
THE AREA OF GREATEST CONCERN IS SOUTH AND EAST OF POPLAR BLUFF TO HH
HIGHWAY...AND IS BOUNDED BY THE BLACK RIVER TO THE EAST AND STATE
HIGHWAY 142 TO THE WEST. COUNTY OFFICIALS HAVE ALREADY EVACUATED
APPROXIMATELY 500 STRUCTURES...WHICH IMPACTS ABOUT 1000 PEOPLE...IN
THE SOUTHEASTERN PORTION OF THE CITY OF POPLAR BLUFF.
LOCATIONS IMPACTED INCLUDE POPLAR BLUFF...AND RURAL AREAS BETWEEN
POPLAR BLUFF AND THE BLACK RIVER NORTH OF QULIN.
* LOCATIONS IMPACTED INCLUDE POPLAR BLUFF...AND RURAL AREAS BETWEEN
POPLAR BLUFF AND THE BLACK RIVER NORTH OF QULIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING FOR A LEVEE FAILURE MEANS FLASH FLOODING FROM
THE A LEVEE FAILURE IS OCCURRING OR IS IMMINENT. HEED INSTRUCTIONS
FROM LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS TO
EVACUATE IF REQUESTED.
&&
LAT...LON 3650 9058 3668 9060 3669 9063 3681 9063
3682 9067 3692 9068 3693 9067 3692 9026
3687 9026 3685 9022 3678 9021 3668 9015
3663 9015 3660 9019 3655 9019 3650 9023
$$573
WGUS73 KPAH 261618
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1118 AM CDT TUE APR 26 2011
MOC023-270030-
/O.CON.KPAH.FF.W.0037.000000T0000Z-110427T0030Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER MO-
1118 AM CDT TUE APR 26 2011
...A FLASH FLOOD WARNING FOR THE FAILURE OF A LEVEE ON THE BLACK
RIVER REMAINS IN EFFECT UNTIL 730 PM CDT TUESDAY FOR BUTLER COUNTY
IN SOUTHEAST MISSOURI...
* AT 1107 AM CDT...COUNTY EMERGENCY MANAGEMENT OFFICIALS INDICATED
THE LEVEE ALONG THE BLACK RIVER FROM POPLAR BLUFF TO QULIN HAS
FAILED IN AT LEAST 3 LOCATIONS. THE BLACK RIVER REMAINS NEAR ITS
CREST...WHICH HAS RESULTED IN A CATASTROPHIC FAILURE OF THE LEVEE
SYSTEM.
THE AREA OF GREATEST CONCERN REMAINS SOUTH AND EAST OF POPLAR BLUFF
TO AT LEAST HH HIGHWAY...AND IS BOUNDED BY THE BLACK RIVER TO THE
EAST AND STATE HIGHWAY 142 TO THE WEST. FLOOD WATERS MAY EVENTUALLY
EXPAND ALL THE WAY DOWN TO THE ARKANSAS BORDER IN SOUTHERN BUTLER
COUNTY.
COUNTY EMERGENCY MANAGEMENT OFFICIALS ADVISE THAT IF YOU ARE IN
THIS LOCATION AND HAVE NOT ALREADY EVACUATED...YOU NEED TO DO SO NOW.
* LOCATIONS IMPACTED INCLUDE POPLAR BLUFF...AND RURAL AREAS BETWEEN
POPLAR BLUFF AND THE BLACK RIVER BRIDGE ON 53 HIGHWAY NORTH OF QULIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING FOR A LEVEE FAILURE MEANS FLASH FLOODING FROM
THE A LEVEE FAILURE IS OCCURRING OR IS IMMINENT. CONTINUE TO HEED
INSTRUCTIONS FROM LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT
OFFICIALS TO EVACUATE IF REQUESTED.
LAT...LON 3650 9058 3668 9060 3669 9063 3681 9063
3682 9067 3692 9068 3693 9067 3692 9026
3687 9026 3685 9022 3678 9021 3668 9015
3663 9015 3660 9019 3655 9019 3650 9023
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 1:52 PM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Apr 25, 1:52 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
152 PM CDT MON APR 25 2011
.DISCUSSION...
1 ROUND OF SHOWERS/STORMS PASSING NOW AND ANOTHER ROUND IS JUST
UPSTREAM...POISED TO ENTER LATER THIS EVENING AND OVERNIGHT AS WE
WARM SECTOR. BETTER CHANCE OF THUNDER WILL COME THEN...AS WE
DESTABILIZE. MAIN THRUST WILL CERTAINLY BE HEAVY RAIN WITH STILL
HIGH PWS AND WALL-TO-WALL PCPN LOOKING UPSTREAM. ANOTHER 2-3" THRU
TONIGHT-EARLY TOMORROW AM CAN BE EXPECTED. THEN AFTER A GENERAL
LULL IN WX TUESDAY...ATMOSPHERE RECHARGES WITH MORE OVERRUNNING
PCPN OVERWHELMING FA TUESDAY NIGHT-WEDNESDAY. MAY SEE ANOTHER 2-3"
SWATH DEVELOP/MOVE OVERHEAD. THIS WILL EXAGGERATE ALREADY ONGOING
FLOODING AND CONTINUE TO THRUST MAJOR-RECORD FLOOD LEVELS HERE.
FLASH FLOOD WATCH HEADLINE RUNNING THRU THE DAY WEDNESDAY
CERTAINLY LOOKS TO STILL BE GOOD THIS PACKAGE WITH NO RESPITE IN
SIGHT SAVE FOR THE TUESDAY RECHARGING LULL. KEEP IN MIND SLGT RISK
CONTINUES AS WELL...INCLUDING POTENTIAL FOR HIGH WINDS/LARGE HAIL
AND ISOLATED TORNADOES.
LARGE CYCLONE FINALLY LIFTS BULK OF MRH/UVM FIELD NORTH AND EAST
BY WEDNESDAY NIGHT-THURSDAY. RESULTANT POST SYSTEM ZONAL-NWLY FLOW
ACTION WILL MEAN DRY WEATHER FOR US THURSDAY-FRIDAY AND INTO FIRST
HALF OF SATURDAY POSSIBLY. ANOTHER FROPA-RELATED CHANCE OF PCPN
THEN COMES IN LATER SAT-SAT NIGHT-EARLY SUNDAY...BUT THIS SYSTEM
SHOULD MOVE ON THRU WEST-TO-EAST AND NOT OFFER NEARLY THE QPF AS
HAS BEEN FELT RECENTLY. MORE RECOVERY SLATED POST SUNDAY SYSTEM
PASSAGE WITH DRY WEATHER FORECAST FOR EARLY NEXT WEEK AS WELL.
&&
.AVIATION...
LOW VFR CIGS WILL OCCASIONALLY DROP TO MVFR WITH EACH ROUND OF
SHOWERS/STORMS...AND MAY FLIRT WITH IFR AT TIMES. MID AFTERNOON
PASSING ROUND OF STORMS WILL BE FOLLOWED BY A MID EVENING ROUND
AND THEN ANOTHER LATE NIGHT ROUND. VSBYS MAY DROP TO MVFR OR BLO
DEPENDING UPON PASSAGE OF STORM CENTER. WILL KEEP VCTS IN FORECAST
ONCE WE WARM SECTOR THIS EVENING...SLYS GUSTING TO NEAR 20KTS AT
TIMES. GENERAL LULL IN PCPN WILL BE FELT TOMORROW BEFORE NEXT BIG
ROUND COMES TOMORROW NIGHT-WED.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 25, 2:46 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 246 PM CDT MON APR 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-260900- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 246 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE REGION. ANY THUNDERSTORMS THAT DEVELOP THROUGH TONIGHT COULD PRODUCE FLASH FLOODING IN A VERY SHORT PERIOD OF TIME. IN ADDITION...A SLIGHT RISK OF SEVERE THUNDERSTORMS COVERS THE ENTIRE QUAD STATE. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW TORNADOES WILL ALL BE POSSIBLE IN ADDITION TO VERY HEAVY RAINFALL DEADLY LIGHTNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 PM FOR THE FAR SOUTHEAST PENNYRILE OF WESTERN KENTUCKY. REFER TO THE WATCH FOR DETAILS. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. REFER TO OUR WEB PAGE AT WEATHER.GOV/PAH TO SEE ALL THE FLOOD PRODUCTS AND DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER FLOODING WILL CONTINUE INTO MID WEEK. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. THOUGH IT APPEARS THERE MAY BE A BREAK FOR MUCH OF THE AREA DURING THE DAY TUESDAY... WIDESPREAD HEAVY RAINFALL AND POSSIBLY MORE SEVERE THUNDERSTORMS ARE EXPECTED TO RETURN TUESDAY NIGHT INTO WEDNESDAY. AN ADDITIONAL 4 TO 7 INCHES OF RAINFALL IS POSSIBLE THROUGH MID WEEK...BRINGING 5 DAY RAINFALL TOTALS SINCE LAST FRIDAY INTO THE 10 TO 15 INCH RANGE. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS IS A PARTICULARLY DANGEROUS SITUATION. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE INFORMATION... PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB PAGE AT WEATHER.GOV/PAH. THE WIND LATE TUESDAY NIGHT AND WEDNESDAY COULD BECOME A HAZARD AS THE SURFACE LOW PRESSURE SYSTEM SWEEPS ACROSS THE AREA. GUSTS INTO THE 30 TO 40 MPH RANGE MAY BE COMMON AS THE SYSTEM DEEPENS UPON ITS PUSH ACROSS AND OUT OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR THE SEVERE THUNDERSTORM WATCH IS REQUESTED...AND SPOTTERS MAY BE NEEDED LATER TONIGHT TOO. CONTINUED REPORTS OF FLOODING AND HEAVY RAINFALL ARE ENCOURAGED AS WELL.
In the hours before
Local storm report, Apr 25, 6:42 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
642 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM FUNNEL CLOUD 7 N MARBLE HILL 37.40N 89.98W
04/25/2011 BOLLINGER MO EMERGENCY MNGR
SPOTTER FOLLOWING FUNNEL CLOUD AS IT MOVES TO THE
NORTHEAST.
&&
RLSLocal storm report, Apr 25, 6:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
644 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 2 S MARBLE HILL 37.27N 89.98W
04/25/2011 M60 MPH BOLLINGER MO EMERGENCY MNGR
ALSO A REPORT OF A POSSIBLE TORNADO TOUCHDOWN AT HWY 34
AND HWY DD
&&
RLSLocal storm report, Apr 25, 6:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
657 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG PATTON 37.44N 90.04W
04/25/2011 BOLLINGER MO EMERGENCY MNGR
ROOF OFF OF HOUSE BETWEEN PATTON AND SEDGEWICKVILLE.
TREES DOWN WEST OF MARBETH.
&&
JIMPLocal storm report, Apr 25, 7:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
701 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG PATTON 37.44N 90.04W
04/25/2011 BOLLINGER MO EMERGENCY MNGR
ROOF OFF OF HOUSE BETWEEN PATTON AND SEDGEWICKVILLE.
TREES DOWN WEST OF MARBLE HILL.
&&
JIMPLocal storm report, Apr 25, 7:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 1 N DELTA 37.21N 89.74W
04/25/2011 CAPE GIRARDEAU MO TRAINED SPOTTER
ALONG HIGHWAY 244 ROAD BECOMING INNUNDATED WITH WATER
OVER ROAD. DITCHES FULL WITH SOME OVERFLOWING.
&&
JIMPLocal storm report, Apr 25, 7:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
728 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLASH FLOOD JACKSON 37.38N 89.65W
04/25/2011 CAPE GIRARDEAU MO BROADCAST MEDIA
STREETS FLOODING IN TOWN
&&
RSTThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:23 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott | 37 min |
| Apr 25, 8:09 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott | 35 min |
| Apr 26, 4:19 PM CDT | Severe Thunderstorm Warning | PAH | New Madrid | 41 min |
| Apr 26, 4:50 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid | 25 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 32 min |
| Apr 26, 5:12 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 33 min |
| Apr 26, 5:28 PM CDT | Tornado Warning | PAH | Mississippi | 17 min |
| Apr 26, 5:38 PM CDT | Tornado Warning | PAH | Mississippi | 11 min |
Nearby
Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.